Alert archive / Nevada / Special Weather Statements in 2014

Special Weather Statement, NWS Reno, NV

August 1, 2014Pershing County, Nevada

NWS Reno, NV issued this special weather statement at Aug 1, 2014, 9:58 PM PDT for Pershing County, Nevada. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2014, 9:58 PM PDT (04:58 UTC)
Expired
Aug 1, 2014, 10:45 PM PDT
In force
47 min
Issued by
NWS Reno, NV

County Pershing County, NV

The radar

The Reno radar (KRGX), 126 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 5.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2014-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 482 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2014-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
482 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
3153 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

762 
WWUS85 KREV 020458
SPSREV

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
958 PM PDT FRI AUG 1 2014

NVZ004-020545-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
958 PM PDT FRI AUG 1 2014

...STRONG THUNDERSTORM APPROACHING I-80 NORTHEAST OF LOVELOCK...

AT 954 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 9 MILES WEST OF OREANA...OR 11 MILES NORTH OF
LOVELOCK...AND MOVING EAST AT 20 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN...SMALL PEA SIZE HAIL...AND 
GUSTY WINDS TO 45 MPH...WILL OCCUR WITH THIS STORM.

* LOCATIONS AFFECTED THROUGH 1045 PM PDT INCLUDE...OREANA...RYE PATCH
  RESERVOIR...UNIONVILLE...STAR PEAK AND RYE PATCH RESERVOIR
  CAMPGROUND.

* THIS STORM WILL AFFECT INTERSTATE 80 IN NEVADA BETWEEN MILE MARKERS
  111 AND 129.

DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID 
VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT IN PONDING OF 
WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN.

&&

LAT...LON 4059 11811 4036 11799 4023 11855 4040 11864
TIME...MOT...LOC 0457Z 248DEG 18KT 4035 11848

$$

HOHMANN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this special weather statement went out at Aug 1, 9:07 PM PDT, 51 minutes earlier.

Area forecast discussion, Aug 1, 9:07 PM PDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE RENO NV
907 PM PDT FRI AUG 1 2014

.UPDATE...
CLOUDS TOPS WERE WARMING AND STORM COVERAGE RAPIDLY DECREASING
ACROSS WESTERN NV. EXPECT THIS TREND TO CONTINUE WITH ISOLATED
THUNDERSTORMS AND THE LIGHTNING THREAT ENDING THIS EVENING. ANY
ISOLATED CELLS WOULD MOST LIKELY OCCUR ACROSS THE BASIN AND RANGE
SOUTHWARD INTO MINERAL COUNTY AND NEAR THE WHITE MOUNTAINS THROUGH
MIDNIGHT. WINDS CONTINUE TO GUST 25-30 MPH ALONG THE SIERRA FRONT
IN ASSOCIATION WITH ZEPHYR. THESE WINDS WILL SLOWLY TAPER THROUGH
LATE EVENING. WINDS ELSEWHERE WERE ALREADY STARTING TO DECREASE.
AN UPDATE WILL BE ISSUED SHORTLY TO REFLECT THE LATEST TRENDS.
HOHMANN

&&

.PREVIOUS DISCUSSION... /ISSUED 648 PM PDT FRI AUG 1 2014/

UPDATE...
THE ZEPHYR HAS KICK IN AND PUSHED THE CONVECTION WELL SOUTH AND
EAST OF THE RENO-CARSON CITY AREA. THE PRIMARY THREAT FOR STRONG
STORMS WITH HEAVY RAIN AND SOME BLOWING DUST WILL BE ACROSS
MINERAL AND CHURCHILL COUNTIES WITH MORE ISOLATED ACTIVITY ACROSS
PERSHING AND NORTHERN WASHOE COUNTIES. STORMS WILL END IN THE NEXT
HOUR OR TWO IN NORTHWEST NEVADA WHILE STORMS WILL PROBABLY GO
LONGER IN THE BASIN AND RANGE EAST OF FALLON. AN UPDATE HAS BEEN
ISSUED TO SHOW LATEST CLEARING TRENDS AS WELL AS TO SHOW A SLIGHT
INCREASE IN WINDS ALONG THE EASTERN SIERRA FOR THIS EVENING. HOHMANN

PREVIOUS DISCUSSION... /ISSUED 136 PM PDT FRI AUG 1 2014/

SYNOPSIS...

ISOLATED SHOWERS AND THUNDERSTORMS ARE AGAIN POSSIBLE TODAY WITH A
DRY SOUTHWEST FLOW SHIFTING CHANCES FURTHER SOUTH AND EAST
SATURDAY. MOISTURE WILL BEGIN TO RETURN SUNDAY WITH THUNDERSTORMS
POSSIBLE TO I-80 AND ALL AREAS MONDAY. MOISTURE WILL REMAIN
THROUGH THE WEEK WITH THUNDERSTORMS POSSIBLE EACH DAY.

SHORT TERM...
CONVECTION SLOWER TO GET STARTED THIS AFTERNOON WITH A MID-LEVEL
CAP PRESENT ON THE 12Z KREV SOUNDING. STILL EXPECT A FEW STORMS TO
FIRE NEAR THE OREGON BORDER AND SOUTH IN MONO AND MINERAL COUNTIES
TODAY. WITH THE ZEPHYR NOW KICKING IN ACROSS TAHOE, STORMS SHOULD
FIRE NEAR/JUST EAST OF THE RENO/CARSON CITY AREAS AND MOVE
NORTHEAST. THESE STORMS COULD BE STRONG IF THE CONVERGENCE ALONG
THE ZEPHYR IS ORGANIZED. EXPECT THE STORMS TO THEN DIMINISH AFTER
SUNSET.

FOR SATURDAY, SOUTHWEST FLOW WILL REMAIN FOR ANOTHER DAY AND PUSH
MOST OF THE MOISTURE TO THE NORTH AND EAST. SOME SHOULD REMAIN FOR
SOME STORMS SOUTH OF A BRIDGEPORT TO FALLON LINE DURING THE
AFTERNOON AND EVENING.

IN A SIGNIFICANT CHANGE, THE MODELS ARE NOW BRINGING THE INVERTED
TROUGH OVER BAJA FURTHER WEST INTO WESTERN NEVADA SUNDAY NIGHT
INTO MONDAY. THIS SHOULD RESULT IN MORE OF A MOISTURE INCREASE
BEGINNING SUNDAY. AS A RESULT, HAVE INCREASED CHANCES OF STORMS
OVER MONO-MINERAL COUNTIES FURTHER WITH ISOLATED STORMS POSSIBLE
UP TO I-80. IF THE MODELS CONTINUE THIS TREND, THE MOISTURE
INCREASE COULD BE SIGNIFICANT WITH HEAVY RAINS POSSIBLE OVER
MONO-MINERAL COUNTIES. WHILE CLOUD COVER COULD INHIBIT HEATING,
ONLY A SHORT BREAK WITH SUN WOULD BE REQUIRED FOR CONVECTION GIVEN
THE AMOUNT OF MOISTURE FORECAST.

REGARDING THE SMOKE FROM THE FRENCH AND BALD FIRES, THAT WILL BE
AN ISSUE AT LEAST THROUGH THE WEEKEND. BOTH FIRES CONTINUE TO BURN
ACTIVELY WITH SMOKE PRESENT IN NORTHWEST LASSEN COUNTY EXPECTED TO
BE CONTINUOUS THROUGH MONDAY MORNING. FOR THE MAMMOTH AREA, SMOKE
WILL MOVE BACK IN THIS AFTERNOON AND CONTINUE THROUGH THE EVENING.
SOME CLEARING IS EXPECTED AGAIN SATURDAY MORNING BEFORE RETURNING
IN THE AFTERNOON WHERE IT MAY CONTINUE THROUGH MONDAY MORNING.
WALLMANN

LONG TERM...MONDAY THROUGH FRIDAY...
SOME ADJUSTMENTS WERE MADE TO THE PRECEDING FORECAST. THESE
CHANGES WERE MAINLY TO ACCOUNT FOR CURRENT MODEL TRENDS ESPECIALLY
THUNDERSTORM COVERAGE ON MONDAY. DETERMINISTIC MODELS ARE IS GOOD
AGREEMENT THROUGH WEDNESDAY BEFORE SOLUTIONS DIVERGE LATE IN THE
WEEK. THIS TRANSLATES TO SLIGHTLY BETTER THAN MEDIUM CONFIDENCE IN
THE FORECAST THROUGH WEDNESDAY, THEN LOW CONFIDENCE FOR THURSDAY
AND FRIDAY.

INCREASED PRECIPITATION CHANCES AND COVERAGE OF THUNDERSTORMS FOR
MONDAY AS A WAVE PUSHES NORTHWARD AROUND THE WESTERN PERIPHERY OF
THE HIGH OVER THE FOUR CORNERS REGION. IF THIS WAVE HOLDS TOGETHER,
MONDAY WILL BE VERY ACTIVE WITH THE POTENTIAL FOR STORM CELLS WITH
HEAVY RAIN. THE BEST CHANCES WILL LIKELY REMAIN NORTH OF HIGHWAY 50
AND EAST OF ALTERNATE 95. THESE AREAS WILL RECEIVE THE MOST SUN
PRIOR TO DECENT FORCING AHEAD OF THE WAVE. AREAS SOUTH OF HIGHWAY 50
WILL LIKELY BE CLOUD COVERED WHICH WILL LIMIT SOLAR INSOLATION EARLY
IN THE DAY. STILL, THERE WILL BE BREAKS IN CLOUD COVER ALLOWING FOR
ENOUGH SURFACE INSTABILITY TO KICK OFF SCATTERED THUNDERSTORMS.
ALSO, LOWERED TEMPERATURES A LITTLE ON MONDAY TO ANTICIPATE AREA
CLOUD COVER.

LATE IN THE WEAK, MODELS DIVERGE. THE EC HANGS ONTO A STRONGER WAVE
ON THURSDAY WHILE THE GFS OPENS THE WAVE AND LIFTS IT INTO THE
NORTHERN ROCKIES.  IF THE GFS VERIFIES, THEN THE FORCING WILL BE
MUCH LESS. HOWEVER, THE EC SHOWS A SCENARIO WITH ANOTHER ROUND OF
STRONG FORCING. HAVE LEFT SLIGHT CHANCES IN AND WILL NEED TO
REEVALUATE AFTER ANOTHER RUN OR TWO TO SEE IF MODELS CONVERGE TO
EITHER OF THESE SOLUTIONS.

OTHERWISE, LEFT THE PREVIOUS FORECAST INTACT. TEMPERATURES WILL BE
AROUND SEASONAL AVERAGES TO SLIGHTLY BELOW DEPENDING ON CLOUD COVER.
CHANCES OF THUNDERSTORMS AND SHOWERS WILL OCCUR EACH DAY AS DEEPER
MOISTURE IS TRANSPORTED NORTHWARD AROUND THE WESTERN PERIPHERY OF
VERY STAGNANT HIGH PRESSURE. BOYD

AVIATION...
SHOWERS AND THUNDERSTORMS WILL REDEVELOP TODAY, BUT WITH SOME
SOUTHWEST FLOW, PUSH AWAY FROM THE SIERRA CREST BY MID TO LATE IN
THE AFTERNOON. THIS PLACES THE BEST CHANCE OF THUNDERSTORMS OVER
WESTERN NEVADA. GUSTY OUTFLOW WINDS TO 50 MPH ARE THE BIGGEST
THREAT, WHICH MAY KICK OFF AREAS OF BLOWING DUST. SOUTHWEST FLOW
ALOFT WILL INCREASE FOR SATURDAY WITH A THREAT OF STORMS LIMITED
TO SOUTH OF BRIDGEPORT TO FALLON. MORE WIDESPREAD THUNDERSTORM
ACTIVITY WILL INITIATE SUNDAY AFTERNOON SOUTH OF HIGHWAY 50 THEN
PRETTY MUCH ALL TERMINALS FOR MONDAY WITH THE NEXT STRONG WAVE.

THE SOUTHWEST FLOW ALOFT WILL ALSO PUSH SMOKE FROM WILDFIRE ALONG
THE WESTERN SIERRA SLOPES INTO THE AREA.  THIS WILL LEAD TO
VISIBILITY RESTRICTIONS AS LOW AS 3 MILES, NORTH OF
SUSANVILLE-GERLACH AND ACROSS MONO, MINERAL AND SOUTHERN LYON
COUNTIES. BRONG/BOYD

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Special weather statement, Aug 1, 6:57 PM PDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
657 PM PDT FRI AUG 1 2014

NVZ004-020300-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
657 PM PDT FRI AUG 1 2014

...POTENTIAL FOR BLOWING DUST IN THE FALLON AREA...

AT 650 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
AREAS OF BLOWING DUST ALONG OUTFLOW FROM THUNDERSTORMS 16 MILES
SOUTHEAST OF FALLON...AND MOVING NORTH AT 15 MPH.

VISIBILITY RESTRICTIONS TO 1 MILE AND GUSTY WINDS UP TO 40
MPH...WILL BE POSSIBLE FOR THE NEXT HOUR.

* LOCATIONS THAT MAY BE AFFECTED THROUGH 800 PM PDT
  INCLUDE...FALLON...FALLON STATION...STILLWATER...FALLON MUNICIPAL
  AIRPORT...JUNCTION US 95 AND NV 120 (PASTURE RD) AND JUNCTION US
  50 AND NV 116 (STUART RD).

WATCH FOR AREAS OF BLOWING DUST AND REDUCED VISIBILITY.

&&

LAT...LON 3949 11894 3988 11839 3953 11813 3913 11866
TIME...MOT...LOC 0154Z 175DEG 14KT 3938 11851

BOYD
Local storm report, Aug 1, 7:29 PM PDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
729 PM PDT FRI AUG 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     FLASH FLOOD      11 S BENTON             37.66N 118.48W
08/01/2014                   MONO               CA   LAW ENFORCEMENT

            FLASH FLOOD 10 TO 12 MILES SOUTH OF BENTON REPORTED BY
            CALIFORNIA HIGHWAY PATROL. CHP REPORTED SEVERAL INCHES OF
            WATER AND MUD DEBRIS FLOWING ACROSS BOTH NORTH AND SOUTH
            BOUND LANES OF US HIGHWAY 6 NEAR CINNMAON RANCH. CHP
            PUSHED ONE CAR OUT OF ROADWAY. CALTRANS ENROUTE.

&&

JKIELHOR
Local storm report, Aug 1, 7:35 PM PDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RENO NV
735 PM PDT FRI AUG 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     FLASH FLOOD      11 S BENTON             37.66N 118.48W
08/01/2014                   MONO               CA   LAW ENFORCEMENT

            FLASH FLOOD 10 TO 12 MILES SOUTH OF BENTON REPORTED BY
            CALIFORNIA HIGHWAY PATROL. CHP REPORTED SEVERAL INCHES OF
            WATER AND MUD DEBRIS FLOWING ACROSS BOTH NORTH AND SOUTH
            BOUND LANES OF US HIGHWAY 6 NEAR CINNAMON RANCH. CHP
            PUSHED ONE CAR OUT OF ROADWAY. CALTRANS ENROUTE.

&&

WHOHMANN
Special weather statement, Aug 1, 8:01 PM PDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
801 PM PDT FRI AUG 1 2014

NVZ004-020345-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
801 PM PDT FRI AUG 1 2014

...STRONG THUNDERSTORM IN FAR NORTHEAST CHURCHILL COUNTY...

AT 755 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF HYDER HOT SPRINGS...AND
MOVING NORTHEAST AT 25 MPH.

FREQUENT DEADLY LIGHTNING...SMALL PEA SIZE HAIL...AND STRONG GUSTY
WINDS TO 55 MPH...WILL OCCUR WITH THIS STORM.

* LOCATIONS AFFECTED THROUGH 845 PM PDT INCLUDE...HYDER HOT SPRINGS.

HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A VEHICLE IF POSSIBLE.
TENTS AND TREES ARE UNSAFE SHELTERS DURING THUNDERSTORMS. BLOWING
DUST MAY ACCOMPANY OR PRECEDE THIS STORM WITH REDUCED VISIBILITY.

&&

LAT...LON 3975 11776 3983 11797 4023 11786 4013 11747
TIME...MOT...LOC 0258Z 205DEG 18KT 3987 11781

HOHMANN
Local storm report, Aug 1, 9:48 PM PDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RENO NV
948 PM PDT FRI AUG 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             1 N BENTON              37.84N 118.48W
08/01/2014  E0.88 INCH       MONO               CA   TRAINED SPOTTER

            ESTIMATED NICKEL SIZE HAIL WITH HEAVY RAIN AND STRONG
            WINDS BLOWING SMALL DUMPSTER AROUND. NO FLOODING OR
            PONDING.

0629 PM     FLASH FLOOD      11 S BENTON             37.66N 118.48W
08/01/2014                   MONO               CA   LAW ENFORCEMENT

            FLASH FLOOD 10 TO 12 MILES SOUTH OF BENTON REPORTED BY
            CALIFORNIA HIGHWAY PATROL. CHP REPORTED SEVERAL INCHES OF
            WATER AND MUD DEBRIS FLOWING ACROSS BOTH NORTH AND SOUTH
            BOUND LANES OF US HIGHWAY 6 NEAR CINNAMON RANCH. CHP
            PUSHED ONE CAR OUT OF THE MUD ALONG CINNAMON RANCH ROAD.
            SOME MUD AND WATER RAN OVER SEVERAL HOME DRIVEWAYS.

0647 PM     TSTM WND GST     10 SW HEALY PEAK        39.58N 117.94W
08/01/2014  M51.00 MPH       CHURCHILL          NV   MESONET

            PEAK GUST AT CHERRY VALLEY RAWS. ELEVATION 7622 FEET.

0747 PM     HEAVY RAIN       10 SW HEALY PEAK        39.58N 117.94W
08/01/2014  M0.47 INCH       CHURCHILL          NV   MESONET

            RAINFALL TOTAL AT CHERRY VALLEY RAWS IN JUST OVER ONE
            HOUR. ELEVATION 7622 FEET.

&&

WHOHMANN
Special weather statement, Aug 1, 9:58 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
958 PM PDT FRI AUG 1 2014

NVZ004-020545-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
958 PM PDT FRI AUG 1 2014

...STRONG THUNDERSTORM APPROACHING I-80 NORTHEAST OF LOVELOCK...

AT 954 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 9 MILES WEST OF OREANA...OR 11 MILES NORTH OF
LOVELOCK...AND MOVING EAST AT 20 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN...SMALL PEA SIZE HAIL...AND
GUSTY WINDS TO 45 MPH...WILL OCCUR WITH THIS STORM.

* LOCATIONS AFFECTED THROUGH 1045 PM PDT INCLUDE...OREANA...RYE PATCH
  RESERVOIR...UNIONVILLE...STAR PEAK AND RYE PATCH RESERVOIR
  CAMPGROUND.

* THIS STORM WILL AFFECT INTERSTATE 80 IN NEVADA BETWEEN MILE MARKERS
  111 AND 129.

DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID
VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT IN PONDING OF
WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN.

&&

LAT...LON 4059 11811 4036 11799 4023 11855 4040 11864
TIME...MOT...LOC 0457Z 248DEG 18KT 4035 11848

HOHMANN

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 5:25 PM PDTSpecial Weather StatementREVMineral65 min
Aug 1, 5:31 PM PDTSpecial Weather StatementREVMineral59 min
Aug 1, 5:48 PM PDTSpecial Weather StatementREVChurchill57 min
Aug 1, 6:57 PM PDTSpecial Weather StatementREVChurchill63 min
Aug 1, 8:01 PM PDTSpecial Weather StatementREV44 min
Aug 2, 9:48 AM PDTFlash Flood WatchREVLyon, Mineral36 hr
Aug 2, 4:55 PM PDTSpecial Weather StatementREVMineral50 min
Aug 1, 5:08 PM PDTSpecial Weather StatementREVMono37 min
Aug 1, 5:31 PM PDTFlash Flood WarningREVMono3 hr

Nearby

Special Weather Statements in Nevada, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.